# SDR YENA20140912192

- Difficulty date: September 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 43,730 hours, 15,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006437
- Condition: Failed
- Location: Emergency Lights
- Part time: 34,927 hours, 12,326 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT EMERGENCY EXIT LIGHTS AT AFT GALLEY DID NOT COME ON WHEN GEAR WAS DOWN.  R & R 13WL EPSU IAW AMM 33-51-38 ALL EMERGENCY LIGHTS,  OPS CHECKED GOOD.
